Jump to content
CrazyBoards.org

Why does coming off or close to off an antipsychotic make me feel like crap?


Recommended Posts

Why does coming off or close to off an antipsychotic make me feel like crap?

 

I feel lethargic coming down from 10mg for 1.5 years to 5mg's of saphris for a month to 0 for three days then I went back up to 2.5mg for three days.

 

I only felt crappy today. I only slept for 3 hours but I haven't crappy like this even on 3 hours sleep before.

 

I don't mean to make a big deal about it I was feeling good this afternoon it was just the morning and evening that I am feeling this way now.

 

Any insight would be nice I bet it will pass. It is my guess that it is my brain readjusting itself.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...